Alert archive / Maine / Gale Warnings in 2017

Gale Warning 29, NWS Caribou, ME

October 30, 2017

NWS Caribou, ME issued this gale warning at Oct 30, 2017, 9:45 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2017, 9:45 AM EDT (13:45 UTC)
Expired
Oct 31, 2017, 3:14 AM EDT
In force
17 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

033 
WHUS71 KCAR 301345
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
945 AM EDT MON OCT 30 2017

ANZ052-302000-
/O.CAN.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/
/O.NEW.KCAR.GL.W.0029.171030T1345Z-171030T2000Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
945 AM EDT MON OCT 30 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 8 TO 13 FEET.

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ050-051-302000-
/O.CON.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
945 AM EDT MON OCT 30 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 60 KT.

* SEAS...15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
4 follow-up statements
518 
WHUS71 KCAR 301715
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
115 PM EDT MON OCT 30 2017

ANZ050-051-310115-
/O.CAN.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/
/O.EXB.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
115 PM EDT MON OCT 30 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 14 TO 19 FEET.

* WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-310115-
/O.EXT.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
115 PM EDT MON OCT 30 2017

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 8 TO 13 FEET.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
323 
WHUS71 KCAR 301906
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 PM EDT MON OCT 30 2017

ANZ050>052-310200-
/O.CON.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
306 PM EDT MON OCT 30 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 15 TO 20 FEET.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
014 
WHUS71 KCAR 310121
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
921 PM EDT MON OCT 30 2017

ANZ052-310930-
/O.CAN.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/
/O.NEW.KCAR.SC.Y.0075.171031T0121Z-171031T1600Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
921 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS TO 30 
  KT. SEAS 5 TO 8 FEET.

* WINDS...SOUTHWEST 25 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-310930-
/O.EXT.KCAR.GL.W.0029.000000T0000Z-171031T1600Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
921 PM EDT MON OCT 30 2017

...GALE WARNING NOW IN EFFECT UNTIL NOON EDT TUESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT. SEAS 11 TO 16 FEET.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HEWITT
626 
WHUS71 KCAR 310714
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
314 AM EDT TUE OCT 31 2017


ANZ050-051-311515-
/O.CAN.KCAR.GL.W.0029.000000T0000Z-171031T1600Z/
/O.EXB.KCAR.SC.Y.0075.000000T0000Z-171101T0300Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
314 AM EDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 8 TO 13 FEET.

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-311515-
/O.EXT.KCAR.SC.Y.0075.000000T0000Z-171101T0300Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
314 AM EDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Oct 30, 9:30 AM EDT, 15 minutes earlier.

Area forecast discussion, Oct 30, 9:30 AM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
930 AM EDT Mon Oct 30 2017

.SYNOPSIS...
Intense low pressure will track to our west today bringing
strong winds and some rain. The low will continue north through
Quebec tonight into Tuesday as strong gusty winds continue.

&&

.NEAR TERM /THROUGH TONIGHT/...
930 am update...
Busy day as winds kicking in across CWA this morning, mainly
along the coast up into interior Downeast. Report of 50+kts
reported in srn zones along with 64,000+ power outages for the
Emera service area. BGR reported a gust of 57kts as of 13z.
Expect that winds wl pick up acrs nrn zones in the next hr or so
bfr all areas diminish this afternoon. Will re-evaluate
headlines with next update and likely transition to wind
advisory for all areas as wind warnings drop off.

Quick update to pops as back edge is quickly progressing north
with dry slot working in. Expect rain to diminish to showers
acrs nrn zones in the next couple of hours.

Previous discussion blo...
976 mb low northwest of Albany NY will continue to track
rapidly north today and into western Quebec. Strong southeast
winds are expected this morning as the low continues to
intensify to our west. The strongest winds this morning are
expected to be across down east areas, especially the coast, as
a 925mb jet in excess of 70 kt+ moves across. Further north, the
strongest winds will come later this morning into early
afternoon with the passage of a cold front. A high wind warning
remains in effect for the entire region into this afternoon.
Expect periods of rain this morning to taper to showers this
afternoon. Rainfall amounts will generally range from one to two
inches across the region. Highs today will generally be in the
lower 60s. The low will continue to track well north of the
region overnight. Winds will diminish but still remain on the
gusty side overnight. Expect partly to mostly cloudy skies
across the north and mainly clear skies down east. Lows tonight
will range from the upper 30s north and lower 40s down east.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A fast movg low amplitude zonal s/wv from cntrl Can will keep
cldnss spcly across the N and W hlf of the FA with a chc of
aftn/eve shwrs with cold advcn on brisk WSW winds. Skies will
clr Tue ngt, but a cont'd breeze will keep much in the way of
intense cooling ovr the Rgn. Wed will begin fair, with
increasing hi cldnss late in the day from the W. Cldnss will
cont to thicken Wed ngt as low press from Nrn MN moves ENE into
Ont prov Can with with lgt rn movg into he FA from the W by erly
Thu morn as temps rise erly aft arnd mdngt erly nocturnal low
temps.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Lgt to mdt rnfl Thu and Thu eve will become shwry by late Thu
ngt into Fri as low pres conts to track ENE toward N Cntrl QB
followed by a trailing cold front across the Rgn arnd midday
Fri. Behind this front, xpct seasonal temps with dry conditions
Fri aftn into Sat, with cldnss slowly increasing Sat ngt and
Sun.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
NEAR TERM: Widespread MVFR and IFR conditions can be expected
this morning in periods of rain. Very gusty southeast winds can
be expected this morning before becoming southwest later this
afternoon. LLWS will be a concern today. VFR conditions will
prevail tonight.

SHORT TO LONG TERM: Initially VFR Downeast TAF sites and MVFR
Nrn TAF sites Tue into inti Tue eve with SC cld cvr, VFR all TAF
sites late Tue eve thru Wed eve as SC thins and dissipates from
SW to NE. Cldnss thickens and lowers to low MVFR and/or IFR late
Wed ngt and Thu morn as rn ovrsprds spcly Nrn TAF sites, contg
Thu ngt and becoming shwrs on Fri.

&&

.MARINE...
NEAR TERM: Have issued a Storm warning for all of the coastal
waters through 4 PM EDT. Seas will continue to build to close to
20 ft. Winds/seas will gradually diminish tonight but will
likely need Gale Warnings into tonight.

SHORT TO LONG TERM: Remnant gale force wind gusts msly ovr outer MZs
Tue morn should diminish to SCA criteria winds Tue aftn, with
winds and seas slowly subsiding Tue ngt to into Wed to below SCA
criteria. The next chc of SCA conditions will be in the late
week as S winds increase ahead of low pres movg E thru Cntrl QB.
Went with a WW3/NWPS blend for wv hts.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning until 8 PM EDT this evening for MEZ001>006-
     010-011-031-032.
     High Wind Warning until 2 PM EDT this afternoon for MEZ015>017-
     029-030.
MARINE...Storm Warning until 4 PM EDT this afternoon for ANZ050>052.

&&

Near Term...Duda/Farrar
Short Term...VJN
Long Term...VJN
Aviation...Duda/Farrar/VJN
Marine...Duda/Farrar/VJN
Hazardous weather outlook, Oct 30, 6:29 AM EDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
629 AM EDT Mon Oct 30 2017

MEZ001>006-010-011-031-032-311030-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
629 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Far Northern Maine...North Central Maine...Northern Maine
and West Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-311030-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
629 AM EDT Mon Oct 30 2017

...STORM WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015>017-029-030-311030-
Southern Penobscot-Interior Hancock-Central Washington-
Coastal Hancock-Coastal Washington-
629 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Coastal DownEast Maine and
Interior DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Oct 30, 8:59 AM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
859 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Amateur Radio

            3 TREES DOWN IN YARD

&&

richardn
Local storm report, Oct 30, 9:02 AM EDT, 43 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Caribou ME
902 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Gst Bangor                  44.80N 68.78W
10/30/2017  E0.00 MPH        Penobscot          ME   ASOS

            57KT/65.6MPH WIND GUST REPORTED AT BANGOR ASOS

&&

richardn
Local storm report, Oct 30, 9:13 AM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
913 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Calais                  45.19N 67.28W
10/30/2017                   Washington         ME   Law Enforcement

            RTE 191 AND RTE 192 BLOCKED BY DOWNED TREES.

&&

richardn
Local storm report, Oct 30, 9:14 AM EDT, 31 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Caribou ME
914 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Broadcast Media

            Numerous trees down in Bangor along with power lines and
            tranformers

0833 AM     Non-Tstm Wnd Gst Bangor                  44.80N 68.78W
10/30/2017  E0.00 MPH        Penobscot          ME   ASOS

            57KT/65.6MPH WIND GUST REPORTED AT BANGOR ASOS

0833 AM     Non-Tstm Wnd Dmg Calais                  45.19N 67.28W
10/30/2017                   Washington         ME   Law Enforcement

            RTE 191 AND RTE 192 BLOCKED BY DOWNED TREES.

0833 AM     Non-Tstm Wnd Gst Greenville              45.46N 69.59W
10/30/2017  E0.00 MPH        Piscataquis        ME   ASOS

            53KTS/61MPH WIND GUST REPORTED AT GREENVILLE ASOS

0833 AM     Non-Tstm Wnd Dmg Ellsworth               44.54N 68.42W
10/30/2017                   Hancock            ME   Amateur Radio

            DOWNED TREES AND POWER LINES ALL ACROSS HANCOCK COUNTY.

0833 AM     Non-Tstm Wnd Dmg Glenburn                44.91N 68.85W
10/30/2017                   Penobscot          ME   Fire Dept/Rescue

            TREE ON HOUSE

0833 AM     Non-Tstm Wnd Gst Bar Harbor              44.39N 68.20W
10/30/2017  E0.00 MPH        Hancock            ME   ASOS

            51KTS/58.6MPH WIND GUST REPORTED AT BAR HARBORS AWOS.

0833 AM     Non-Tstm Wnd Dmg Bangor                  44.80N 68.78W
10/30/2017                   Penobscot          ME   Amateur Radio

            3 TREES DOWN IN YARD

&&

richardn
Local storm report, Oct 30, 9:21 AM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
921 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Brownville              45.31N 69.03W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

0833 AM     Non-Tstm Wnd Dmg Milo                    45.25N 68.99W
10/30/2017                   Piscataquis        ME   Amateur Radio

            TREES DOWN AND POWER IS OUT

&&

richardn
Local storm report, Oct 30, 9:30 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
930 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Dmg Lincoln                 45.36N 68.51W
10/30/2017                   Penobscot          ME   Public

            TREE DOWN ON RTE 2 IN LINCOLN

&&

richardn

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 1:14 PM EDTWind AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington9 hr
Oct 30, 5:17 PM EDTSpecial Weather StatementCAR73 min
Oct 30, 6:32 PM EDTSpecial Weather StatementCAR28 min

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.